Alert archive / Massachusetts / High Wind Watches in 2010

High Wind Watch 1, NWS Boston/Norton, MA

January 2, 2010Barnstable County, Nantucket County, Massachusetts

NWS Boston/Norton, MA issued this high wind watch at Jan 2, 2010, 4:19 AM EST for Barnstable County, Nantucket County, Massachusetts. It took effect at Jan 2, 2010, 7:00 PM EST. It was in force for 89 min.

The area

The counties it named.

The facts

Issued
Jan 2, 2010, 4:19 AM EST (09:19 UTC)
In effect from
Jan 2, 2010, 7:00 PM EST
Expired
Jan 2, 2010, 8:29 PM EST
In force
89 min
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Nantucket County, MA

The radar

The Boston radar (KBOX), 98 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 9.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2010-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2010-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind watch went out at Jan 2, 3:53 AM EST, 26 minutes earlier.

Area forecast discussion, Jan 2, 3:53 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
353 AM EST SAT JAN 2 2010

.SYNOPSIS...
A LONG DURATION COASTAL SYSTEM WILL AFFECT SOUTHERN NEW ENGLAND
WITH PERIODS OF SNOW AND AND STRONG WIND THROUGH SUNDAY.
THEREAFTER...MAINLY FAIR AND DRY WEATHER IS EXPECTED THROUGH MUCH OF
THE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A COMPLEX SCENARIO UNFOLDING TONIGHT SHOULD GIVE MUCH OF SOUTHERN
NEW ENGLAND A PLOWABLE SNOWFALL THROUGH THE WEEKEND. A CLOSED UPPER
LEVEL LOW OVER THE GREAT LAKES WILL DIG SOUTHEASTWARD MOVE OVER THE
SOUTHERN PORTIONS OF THE COUNTY WARNING AREA.  AT THE SAME TIME...
SURFACE CYCLOGENESIS IS TAKING PLACE TONIGHT WELL SOUTHEAST OF
NANTUCKET.  THESE TWO FEATURES WILL MERGE SOUTH OF NOVA SCOTIA
TONIGHT RESULTING IN A LARGE...INTENSE...AND SLOW-MOVING GALE CENTER
IN THE GULF OF MAINE BY SUNDAY.

THE HEAVIEST SNOWFALL WILL BE FOCUSED WHERE THE BEST LOW LEVEL
CONVERGENCE SETS UP WHICH LOOKS TO BE ALONG THE EAST COAST AND THE
CAPE AND TO A LESSER EXTENT OVER SOUTHERN NH...CENTRAL MASS...AND
RHODE ISLAND.  THIS IS WHERE THE GREATEST CONFIDENCE EXISTS IN AN
ADVISORY LEVEL SNOWFALL THROUGH SATURDAY...LIKELY ON THE ORDER OF 3
TO 6 INCHES. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHERE BANDING
SETS UP.  THE SNOW MAY BE MIXED WITH RAIN FOR AWHILE ON THE CAPE AND
ISLANDS SO SNOW WILL BE SLOW TO ACCUMULATE UNTIL LATE THIS
MORNING/EARLY THIS AFTERNOON.  ADVISORY LEVEL ACCUMULATIONS ARE
POSSIBLE TO THE WEST OF THE ADVISORY AREA AS WELL...BUT CONFIDENCE
IS NOT HIGH.  LATER SHIFTS MAY OPT TO EXTEND THE ADVISORY AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED SUNDAY BUT WILL ONLY
CARRY THE ADVISORY THRU SAT NIGHT AS THIS IS WHEN THE BEST CHANCE
FOR HEAVIER BURSTS OF ACCUMULATING SNOW ARE.

SATURDAY NIGHT AND SUNDAY...THE WINDS BECOME A GREATER CONCERN
PARTICULARLY AT HIGHER ELEVATIONS AND NEAR THE COAST.  SUSTAINED
WEST/NORTHWESTERLY WINDS WILL INCREASE TO 30 TO 35 MPH IN THESE
AREAS WITH WINDS NEARING 40 MPH ON THE OUTER CAPE AND NANTUCKET.
WIDESPREAD GUSTS UP TO 50 MPH ARE ALSO POSSIBLE.  WITH THIS FORECAST
PACKAGE WILL ISSUE A HIGH WIND WATCH FOR THE CAPE AND ISLANDS AND A
WIND ADVISORY FOR THE REMAINING ZONES IN OUR CWA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
INTENSE VERTICALLY STACKED STORM ROTATES SWD FROM DOWNEAST MAINE
DURING SUNDAY WITH SFC WARM FRONT BACKING IN FROM THE NORTH.  GOOD
QG FORCING ASSOCD WITH SHORTWAVE ROTATING AROUND WESTERN QUADRANT OF
MID LEVEL LOW COMBINED WITH A PERIOD OF ISENTROPIC LIFT FROM THE
NORTH WILL PRODUCE ANOTHER PULSE OF SNOW SUNDAY...LIKELY FOCUSED
FROM S NH SWD THROUGH EASTERN MA.  WILL CONTINUE CATEGORICAL POPS IN
THIS REGION...WITH POPS DECREASING TO CHC IN HFD/TOLLAND
COUNTIES.

ADDITIONAL ACCUM OF 1-4" POSSIBLE SUNDAY WITH HEAVIEST LIKELY ACROSS
E COASTAL MA AND CAPE COD. STORM TOTAL ACCUMS ACROSS MAINLY EASTERN
LOCATIONS /COVERING THE PERIOD TONIGHT THROUGH SUNDAY NIGHT/ SHOULD
RANGE FROM 5 TO 10 INCHES...BUT IT WILL BE MANAGEABLE SINCE IT FALLS
OVER SUCH A LONG PERIOD OF TIME.

STRONG NW WINDS WILL BE OTHER CONCERN FOR SUNDAY WITH INTENSE LOW
MOVING INTO THE GULF OF MAINE.  MODEL SOUNDINGS SHOW GOOD LOW LEVEL
MIXING WITH POTENTIAL FOR G40-45 KT.  HIGH PROBABILITY OF STRONG
WIND ADVSY EVENT AND WHILE WINDS MAY NOT REACH ACTUAL WARNING
CRITERIA...THIS MAY BECOME HIGH WIND WARNING EVENT DUE TO POSSIBLE
DAMAGE.

SUN NIGHT...SNOW SHOULD DECREASE AS LOW PULLS AWAY AND WE HAVE
DECREASING POPS.  ADDITIONAL MINOR ACCUM POSSIBLE IN THE EVENING.
STILL WINDY BUT GUSTS NOT AS STRONG AS SUN.

NAO PATTERN WILL PERSIST FOR THE UPCOMING WEEK WITH STRONG BLOCKING
IN GREENLAND GRADUALLY SHIFTING FURTHER EAST.  MID LEVEL TROF WILL
REMAIN FOCUSED ACROSS THE NE AND WEATHER LOOKS MAINLY DRY...BLUSTERY
AND COLD WITH PERSISTENT NW FLOW THROUGH THU.  HOWEVER...WILL
EVENTUALLY HAVE TO WATCH POTENT SHORTWAVE MOVING OUT OF THE MIDWEST
FOR POSSIBLE COASTAL STORM LATE IN THE WEEK.  OP GFS KEEPS
DEVELOPMENT WELL OFFSHORE...BUT EC IS CLOSER AND A THREAT FOR THU
NIGHT AND FRI.  THERE ARE ALSO A FEW GEFS ENSEMBLE MEMBERS CLOSER TO
THE COAST.  UNCERTAINTY IS HIGH THIS FAR OUT SO WILL JUST CARRY CHC
SNOW IN THE THU NIGHT/FRI PERIOD.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
TODAY... HIGH CONFIDENCE OF AT LEAST MVFR CONDITIONS IN SNOW ALL DAY
AT ALL TERMINALS WITH MODERATE CONFIDENCE OF A PERIOD OF IFR
CONDITIONS IN HEAVY SNOW 12Z-15Z ALL TERMINALS EXCEPT BDL/BAF. SNOW
ACCUMULATIONS OF 3 TO 5 INCHES LIKELY FOR ALL TERMINALS...EXCEPT 1-3
INCHES BAF/BDL AND HYA/ACK WITH A MIX OF RAIN AND SNOW AT THE START.
NORTH WINDS WILL LIKELY GUST TO 30 KT DURING THE AFTERNOON AT HYA/ACK
RESULTING IN BLOWING AND DRIFTING SNOW.

TONIGHT AND SUNDAY...HIGH CONFIDENCE IN STRONG NW WINDS /30 TO 40
MPH/ AT ALL TERMINALS. MVFR/IFR CONDITIONS EXPECTED IN PERIODS OF
SNOW AT TERMINALS ALONG AND NEAR THE E COAST. MVFR CONDITIONS
EXPECTED AT PVD/ORH AND VFR AT BDL/BAF.

OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...

SUN NIGHT...GRADUALLY IMPROVING CONDITIONS TO VFR COASTAL TERMINALS.
GUSTY NW WINDS CONTINUE BUT NOT AS STRONG AS SUN.

MON THROUGH WED...MAINLY VFR.  G25 KT POSSIBLE MON.

&&

.MARINE...
GALE WARNINGS HAVE BEEN POSTED FOR ALL WATERS STARTING THIS AFTERNOON
AND CONTINUING THROUGH SUNDAY NIGHT AS STRONG LOW PRESSURE DEVELOPS AND
MEANDERS IN THE GULF OF MAINE. IT IS POSSIBLE THAT THE GALE WARNING
WILL HAVE TO BE UPGRADED TO A STORM WARNING FOR A PORTION OF THE
MARINE FORECAST AREA FOR 50 KT GUSTS BY LATER TONIGHT. SEAS WILL
INCREASE MARKEDLY...LIKELY REACHING 15 TO 20 FEET ON THE OUTER WATERS BY
TONIGHT.

OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...

WINDS SLOWLY DIMINISH SUN NIGHT BUT GALES CONTINUE OPEN WATERS.

MON THROUGH WED...WINDS DIMINISH BELOW GALE...BUT NW WINDS WILL GUST
TO 25-30 KT OVER OPEN WATERS.

&&

.TIDES/COASTAL FLOODING...
STORM SURGE GUIDANCE CONTINUES TO INCREASE EACH MODEL CYCLE BUT ALSO
IS RUNNING ABOUT 0.5 FT TOO LOW AFTER REVIEWING THE FRIDAY MORNING
HIGH TIDE CYCLE. THEREFORE ADDING AN ADDITIONAL 0.5 FT TO THE
GUIDANCE YIELDS A STORM SURGE MIDDAY TODAY OF 1.5 FT TO 2.0 FT. WITH
ASTRONOMICAL TIDES RUNNING VERY HIGH /SIGNIFICANT SPRING TIDE CYCLE/
THIS WILL YIELD STORM TIDES AT OR JUST ABOVE FLOOD STAGE. IN ADDITION
TO THESE HIGH WATER LEVELS...MODEST WAVE ACTION /8-13 FT/ JUST
OFFSHORE TODAY SHOULD YIELD WIDESPREAD MINOR COASTAL FLOODING ALONG
WITH A FEW POCKETS OF MODERATE COASTAL FLOODING.

GIVEN THE LACK OF VERY LARGE SEAS /15+/ OFFSHORE...WE ARE NOT
ANTICIPATING MAJOR FLOODING OR STRUCTURAL DAMAGE. THEREFORE WE HAVE
NOT ISSUED A COASTAL FLOOD WATCH OR WARNING AND INSTEAD WENT WITH A
COASTAL FLOOD ADVISORY. THE MOST VULNERABLE LOCATIONS WILL BE
NORTHEAST FACING SHORELINES OF EASTERN COASTAL MASSACHUSETTS...FROM
SALISBURY SOUTHWARD TO NANTUCKET.

WILL HAVE TO WATCH IF OCEAN STORM DEVELOPS FARTHER SOUTH WHICH WOULD
RESULT IN LARGE WAVES AND AN INCREASED RISK OF WIDESPREAD MODERATE
COASTAL FLOODING. THIS IS A LOW PROBABILITY WITH THE MORE LIKELY
SCENARIO MENTIONED ABOVE.

AS FOR BEACH EROSION...DESPITE A LONG DURATION EVENT THE LIMITED
DURATION OF ONSHORE WINDS WILL LIKELY PRECLUDE VERY LARGE SEAS FROM
ENTERING THE NEAR SHORE WATERS. HOWEVER VERY LARGE SEAS GENERATED
OVER EASTERN GEORGES BANK NORTHWARD TO NOVA SCOTIA TODAY MAY PROPAGATE
WESTWARD AS EAST SWELLS SUNDAY. THIS WILL LIKELY BE SUFFICIENT FOR MORE
SIGNIFICANT BEACH EROSION AND ANOTHER ROUND OF MINOR TO POSSIBLY MODERATE
COASTAL FLOODING WITH THE SUN MIDDAY HIGH TIDE CYCLE. WE HAVE ISSUED
A COASTAL FLOOD WATCH FOR THE SUN HIGH TIDE CYCLE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     CTZ004.
     WIND ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY FOR
     CTZ002>004.
MA...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     MAZ004>007-012>024-026.
     WIND ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY FOR
     MAZ002>021-023-026.
     COASTAL FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY
     AFTERNOON FOR MAZ007-015-016-019-022-024.
     COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 2 PM EST
     THIS AFTERNOON FOR MAZ007-015-016-019-022-024.
     HIGH WIND WATCH FROM THIS EVENING THROUGH MONDAY AFTERNOON FOR
     MAZ022-024.
NH...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     NHZ011-012-015.
     WIND ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY FOR
     NHZ011-012-015.
RI...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     RIZ001>008.
     WIND ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY FOR
     RIZ001>008.
MARINE...GALE WARNING FROM 1 PM THIS AFTERNOON TO 1 AM EST MONDAY FOR
     ANZ230>237-250-251-254>256.

&&

SYNOPSIS...KJC/RLG
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...KJC
AVIATION...KJC/RLG
MARINE...KJC/RLG
TIDES/COASTAL FLOODING...STAFF
Hazardous weather outlook, Jan 2, 4:09 AM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
409 AM EST SAT JAN 2 2010

CTZ004-MAZ004>006-012>014-017-018-020-021-023-026-NHZ011-012-015-
RIZ001>008-030915-
WINDHAM CT-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-DUKES MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
409 AM EST SAT JAN 2 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ007-015-016-019-030915-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
409 AM EST SAT JAN 2 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 PM
EST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
SUNDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...
NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   COASTAL FLOOD ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CTZ002-003-MAZ002-003-008>011-030915-
HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-
409 AM EST SAT JAN 2 2010

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND
WESTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

MINOR SNOW ACCUMULATIONS WILL RESULT IN SLIPPERY TRAVEL TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ022-024-030915-
BARNSTABLE MA-NANTUCKET MA-
409 AM EST SAT JAN 2 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 PM
EST THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
AFTERNOON...
...COASTAL FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   COASTAL FLOOD ADVISORY.
   HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-030915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
409 AM EST SAT JAN 2 2010

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THERE IS A CHANCE OF MARGINAL STORM FORCE WIND GUSTS LATE TONIGHT
INTO SUNDAY ON THE OUTER WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RLG

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 3:57 AM ESTCoastal Flood WatchBOXBarnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk24 hr
Jan 2, 4:19 AM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more32 hr
Jan 2, 9:46 AM ESTCoastal Flood WarningBOXBarnstable, Essex, Norfolk, Plymouth, Suffolk4 hr

Nearby

High Wind Watches in Massachusetts, 2010Every high wind watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.